I was thrilled with the possibility of getting the care that I needed via a physiatrist, but again I was oh so wrong!
Sure they help people with problems such as mine, but are also subtitled pain management physicians, thus my realization of my very BIG mistake, again.
Their methods are pretty much the same as all in their profession they stick you with narcotics in the necessary locations and you feel all so much better temporarily until the stuff wears off!
And so once again I have had my life come full circle with stupidity leading the way.
Odd that I went to my internist asking to get off of some of these meds since they make me feel like a drug addict and she said that I should speak to my neurologist let’s see she prescribes four now five of them and my neuro prescribes three, not counting my eye doc’s one and my gastro’s other one too…interesting.
It’s true the neuro’s are Copaxone, Baclofen and Gabapentin.
The internists are hydrochlorothiazide, Lisinopril, Simvastatin, Levothyroxine and now Singulair.
Eye doc, Erythromycin Ophthalmic Ointment and not to mention the OTC, Blink drops and Alaway!
Gastro’s contribution is the Nexium.
And of course all those vitamins Centrum for over fifty, Calcium with D, and the Super B complex, Oy Vey; I’m getting another headache!
Now twenty pills and one shot a day!
Many can understand why I feel as I do as a drug addict!
But not one thing I am taking is a narcotic.
Just I believe too much and too many!
Sure my blood pressure is not too high anymore or my cholesterol or my thyroid or my sinuses I am still waiting on since I have only had the medication for three days.
I am sleeping later with all those anti-spasmodics with 1870MG. daily and my MS has been holding its own with the 20MG injections daily, Macarena anybody? That’s how the shots go in one arm one day and one the next, then one hip one day then the other hip the next day, then one thigh one day then the other thigh the next and finally the tummy! Hey Macarena!
My eyes have been finicky on and off, but whose aren’t?
My tummy has very good days and very bad ones too.
So maybe some of this crap is working, dang!